# SDR ASOA03268

- Difficulty date: June 19, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120
- Aircraft serial: 120057
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 03091022
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY LIGHTS IN THE FLOOR AND FORWARD CABIN PANEL WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY LIGHTS IN THE FLOOR AND FORWARD CABIN PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
